April 17, 2020 at 12:12 am #34449
I I recently had TMS in Oct 2019. My last session was December 31 2019. St first I was experiencing little headaches and I was told they would go away, just minor discomfort. and then I started slowly realizing that I had problems with my memory and that I was unable to sleep, and inability of normal functioning. daily tasks and life in general just started becoming harder and harder. Now I’m emotionless. but still it wasn’t that bad at first, then it started getting worse and worse. Its very difficult to describe. I have been experiencing SEVERE pain on the left side of my brain and insomnia, as well inability to think clearly and multitask. the pain just kept getting worse and worse. i don’t know. doesn’t go away the pain is always there. the pain increases when doing sports or thinking about anything specific or doing anything, I don’t know. I feel like I have to adapt to this lifestyle. I feel like a heart pumping but its in my brain on the left side like palpitations, like I didn’t even have anxiety before. my depression is at its ultimate peak. nothing makes me happy now. before, I used to be happy just getting ice cream. and whats more alarming, the pain takes over all other worries that I had because it is so severe. my depression is so bad but I don’t care because of the pain. I care but I don’t care, its very difficult to explain.there’s a heart in my brain. I feel it not just in my heart but in my brain. My depression is worse my anxiety is worse. I feel like I have been robbed of my life or of any happiness I may ever experience ever again. I was just wondering if anyone has experienced something similar to this. Has it gotten any better? has it gotten worse? what have you tried to alleviate the side effects that you’ve experienced, if any? Thank you.April 17, 2020 at 12:32 am #34450
Sorry you are experiencing this. While I don’t have your exact symptoms – TMS robbed me of what I had of a life leaving me with severe depression. anxiety, concentration issues. My last treatment was 8 months ago. I can only pray for some relief. I am not the only one this has happened to – and there are others on Facebook who have experienced very negative side effects.
If you would like to chat more and get involved with the Facebook group or others then please feel free to email me. Entenmk@bgsu.edu
KyleMay 26, 2020 at 5:53 pm #41866
youssef have you emailed Kyle?May 28, 2020 at 7:13 am #41869
You must be logged in to reply to this topic.